Facebook Pixel

does takin emergency pill made my period late?

By January 24, 2016 - 1:26am
Rate This

Hello! I took an emergency pill on november 8 and my period came nov 16, after that, in december my period started the 13 and ended dec 18, on dec 20 i had protected sex with my boyfriend, he camed outside both times but i stilled checked the condoms and nothing broke. Its january 24 and my period hasnt come yet, i took a urine test and it came out negative, am i late because of that pill i took in november? Im really worried i dont know what to do, please help me!

Add a Comment1 Comments

HERWriter Guide

Hi Sofdns

Thanks for your post!

You took EC over two months ago, it has been out of your system for a very long time so should not be affecting you now in any way.

Your period may be late for other reasons - stress, changes in life or changes in body chemistry. If your test is negative then pregnancy should not be an issue, especially when sex was fully protected if you don't get it in the next couple of weeks - talk to your doctor about why.


January 24, 2016 - 10:16am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!